# SDR 9715286729

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1015-1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON SEAT TRACK FLANGES AT FS 1015 TO 1038, RBL 75.  REPAIRED PER EA 67-151556.
